# SDR 9511351143

- Difficulty date: July 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133JC
- Make and model: Doug DC-10-40
- Aircraft serial: 46752
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fs 495
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND TWO CRACKS IN THE NOSE LANDING GEAR WHEELWELL VERTICAL PANEL PRESSURE WEB BS 495, LEFT SIDE AT Z-63 AND RIGHT SIDE AT Z-62.  REPAIRED PER EA 11-98587.
